Reply to Thread

Post a reply to the thread: Contraceptive

Your Message

Click here to log in

Retype the word madala246

 

You may choose an icon for your message from this list

Additional Options

  • Will turn www.example.com into [URL]http://www.example.com[/URL].

Topic Review (Newest First)

  • 28-01-2014, 07:04 PM
    Dr Faatima Ahmed-Akoon
    to reply to your question related to stress.
    obviously a difficult one as stress is a multi-faceted problem involving pscho-social factors which cannot always be resolved for example work stress. It also requires a very multidisciplinary team to help you. From a medical perspective i recommend a few simple things: make sure you a taking a multivitamin daily as stress lowers your immunity substantially. also, Vitamin B Complex injections are incredibly helpful to settle nerve function helping with excessive agitation or with poor appetite due to stress. have a B complex shot at your GP at least every 6 weeks if you are constantly challenged by stress. If your stress is becoming uncontrollable or you suffer physical symptoms like panic attacks, insomnia, etc i advise you to seek professional help sooner than later before it takes over your life. this should include a full medical with bloods for a thyroid function and vitamin D level and psychosocial help. This does not necessarily mean a sychologist or psychiatrist but look for a life coach/. life coaching has an amazing approach to helping you cope better. i will get my Life Coach colleague to assist you further.
  • 28-01-2014, 06:55 PM
    Dr Faatima Ahmed-Akoon
    hi there, firstly i am glad you have asked about the oral contraceptive pill. This is a myth. It does not cause weight gain. older generation contraceptive pills such as triphasil and minerva did cause a small measure of fluid retention but even that was minimal and did not increase weight in women taking them. Newer generation pills like oralcon (also known as Nordette) does not cause weight gain or fluid retention. there is however evidence for the contraceptive injections Depo-Provera and Nur-esterate causing small amounts of fluid retention and weight gain due to dramatic changes in hormone levels and appetite. A review of 44 studies showed no evidence that birth control pills caused weight gain in most users. And, as with other possible side effects of the pill, the minimal weight gain is generally temporary, going away within two to three months. if you require evidence i will send you links to various research studies done proving NO weight gain as a standard side effect. weight is caused by eating too much and exercising too little! Definitely not the pill
  • 27-01-2014, 12:56 PM
    Unregistered

    Contraceptive

    Hello,
    Does being on a contraceptive (I'm on oralcon) affect my weight loss? As I've recently started dieting and exercing. Also, what are good ways to reduce stress?

Posting Permissions

  • You may post new threads
  • You may post replies
  • You may not post attachments
  • You may not edit your posts
  •